# SDR USAA050476

- Difficulty date: March 28, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102A
- Condition: Delaminated
- Location: Nr 4 Slat
- Part time: 44,993 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NR 4 SLAT DELAMINATED 3 INCH BY 6 INCH AREA, NR 4 SLAT UPPER INBOARD CORNER.  BOEING SRM REPAIR 17 PER 51-70-10.  (M)
